# SDR DALA2019012600779

- Difficulty date: January 25, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 99,953 hours, 14,406 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 RIGHT FWD UPPER SKIN CORR ON HORIZ STAB BOX AT L/E. REPAIRED PER ERA 574592-14.
